# SDR FDEA201109013623

- Difficulty date: September 1, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 44,560 hours, 22,652 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Support
- Part number: A5361221520001
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT MISREPAIRED.   REPAIRED IAW SRM 51-72-10, PG 1TO3.
